Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Lattices of minimal covolume in $ {\rm SL}\sb 2$: a non-Archimedean analogue of Siegel's theorem $ \mu\geq\pi/21$


Author: Alexander Lubotzky
Journal: J. Amer. Math. Soc. 3 (1990), 961-975
MSC: Primary 22E40; Secondary 20G25, 22E20
MathSciNet review: 1070003
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 22E40, 20G25, 22E20

Retrieve articles in all journals with MSC: 22E40, 20G25, 22E20


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1990-1070003-7
Article copyright: © Copyright 1990 American Mathematical Society